# SDR REXA2016112602335

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERG FLOOR TRACK LIGHTING IS CRACKED AND DISCOLORED FROM FS 357.00 TO FS 588.99. REMOVED AND REPLACED LT/RT EMERG FLOOR TRACK LIGHTING FROM FS 357.00 -588.99 IAW AMM 33-51-01-000/400-801 A21.  OPS TST GOOD.
